Journal of the Mathematical Society of Japan

On a normal integral bases problem over cyclotomic Zp-extensions

Humio ICHIMURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 48, Number 4 (1996), 689-703.

Dates
First available in Project Euclid: 12 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226498921

Digital Object Identifier
doi:10.2969/jmsj/04840689

Mathematical Reviews number (MathSciNet)
MR1404817

Zentralblatt MATH identifier
0892.11036

Subjects
Primary: 11R33: Integral representations related to algebraic numbers; Galois module structure of rings of integers [See also 20C10]
Secondary: 11R23: Iwasawa theory 11R27: Units and factorization 11R29: Class numbers, class groups, discriminants

Citation

ICHIMURA, Humio. On a normal integral bases problem over cyclotomic $Z_{p}$ -extensions. J. Math. Soc. Japan 48 (1996), no. 4, 689--703. doi:10.2969/jmsj/04840689. https://projecteuclid.org/euclid.jmsj/1226498921


Export citation